MathSciNet Relay Station
MathSciNet bibliographic data
MR1662238 (2000k:54034) 54H25 (47H04 47H10 54C60)
Zhong, Cheng-Kui; Zhu, Jiang; Zhao, Pei-Hao An extension of multi-valued contraction mappings and fixed points. Proc. Amer. Math. Soc. 128 (2000), no. 8, 2439–2444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement